# SDR USAA2014040700016

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 43,035 hours, 19,734 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 417
- Condition: Faulty
- Location: Galley
- Part time: 35,025 hours, 20,388 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELEC OR PLASTIC SMELL NEAR ROWS 2 & 3 WHILE INFLIGHT. SMELL SEEMED TO DISSIPATE AFTER LANDING.  ACCOMPLISHED JOB CARD 26L0002100 & FOUND FWD CHILLER WITH ELEC ODOR.  REPLACED FWD GALLEY CHILLER IAW  AMM 25-34-51-000-001-A & 25-34-51-400-001-A.
